My son had granules of the pituitary gland, and it was removed through the nose by surgery around a month ago. Now, he is getting an occasional headache when he goes out in the sun and when meals delayed. He has a history of a severe headache, and it has not improved with the drugs of a migraine.
So, MRI was done, and a pituitary tumor was identified. It was a granuloma as detected by the pathology report. & off. Now, he is on Hydrocortisone 5 mg mane, Vespar 10 mg nocte, Thyroxine 100 ug mane and KCL one tablet twice daily. What should we do now?
Welcome to icliniq.com.
I read your query and understand your concerns.
Although headaches are common after pituitary gland tumor, the presence of on and off headaches after one month of surgery indicates more possibility of continuing migraine rather than surgery. This is evidenced by triggering of headaches following sun exposure and delay in meals.
Above all the positive history, migraine for years indicates that a migraine is continuing and pituitary adenoma was just a coincidental finding which was revealed on MRI scan.
Regarding management of a migraine, I feel the same treatment which was effective in the past for migraines should be continued. In case no such progress achieved till date, then we need to look for alternative options to control migraine headaches.
For further information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Query: Hi doctor, I have been suffering from one side headache since last 10 years. I was diagnosed with paranasal sinuses. I am taking medicines for sinus problem and a few periods for migraine. But no results found. Please guide me. Which department should I consult and get treated? Read Full »
Query: Hi doctor, I am a 20 year old female. For the past three months, I have been experiencing daily headaches, intermittent dizziness and vertigo, tinnitus and light sensitivity. I have received a diagnosis of a vestibular migraine and my neurologist reports down beating nystagmus while using Frenzel go... Read Full »
Ask your health query to a doctor online?Ask a Neurologist Now